MAUDE Adverse Event Report: MEDTRONIC, INC INPUT TS INTRODUCER SHEATH 8F; INTRODUCER, CATHETER

MEDTRONIC, INC INPUT TS INTRODUCER SHEATH 8F; INTRODUCER, CATHETER
Catalog Number 081102A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An 8f input ts device was intended to be used during a procedure.Upon removal of the 8f introducer, it was observed that the tip of the input ts device was broken, leaving the entire extension of the device in the patient's femoral vein.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INPUT TS INTRODUCER SHEATH 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7669165
Report Number1220452-2018-00087
Device Sequence Number11104927
Product Code DYB
UDI-Device Identifier20643169014453
UDI-Public20643169014453
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K955785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Catalogue Number081102A
Device Lot Number51030672
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1